# SDR CALA2015040600253

- Difficulty date: April 6, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 69,650 hours, 17,317 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61571127
- Part serial: 0332
- Condition: Unwanted Deploy
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE FACILITATING OTHER MX, L4 DOOR ESCAPE SLIDE INADVERTENTLY DEPLOYED.  R & R L4 DOOR SLIDE IAW AMM 25-66-01.  ROTABLE PARTS CHANGE WAS INDICATED.  TT 1697700, SN OFF 00332 SLIDE, 757-200, OFF 19-2567-9-0001 0332 ON 19-2567-9-0001 0559.
